# SDR ASOA20150208024

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CENTER OMEGA BEAM HAS CORROSION, LOCAL LEVEL 2 AROUND 2 NUTPLATE HOLES, FRAME 59-61.  MAINTENANCE PERFORMED REPAIR OF CENTER OMEGA BEAM AT 2 NUTPLATE HOLES FRAME 59 AND 61 IAW EC5310-01473, REV D.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
